# SDR 248232

- Difficulty date: March 22, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Aircraft time: 299,725 hours, 31,897 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Cracked
- Location: Hyd Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF HYDRAULIC PRESSURE AND FLUID AFTER GEAR RETRACTION, HAND PUMPED GEAR DOWN PER QRH.  INSPECTED AND FOUND HYDRAULIC SWIVEL TO BE CRACKED.  AIRCRAFT WAITING FOR MAINTENANCE.
